# SDR FDEA201001080045

- Difficulty date: January 8, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN CREASE BEAM BET STA 1380 AND 1400 HAS CORROSION.  REMOVED DAMAGED SECTION IAW SRM 51-40-02.  RECEIVED NEW SECTION IAW TRAV NR T10/815242, LOCATED/DRILLED IAW SRM 51-40-05.  INSTALLED SECTION, IAW SRM 51-40-02, AND 51-20-05.  CATEGORY "A", MAJOR REPAIR.
